# SDR SWAA2024071111102

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 31,014 hours, 14,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Displaced
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FACING OVERHEAD EXIT SIGN DISPLACED AT ROW 15<[01] RESECURED EXIT SIGN IAW AMM 33-51-01 AC OK FOR SERVICE
